# SDR AT0000335

- Difficulty date: April 10, 2000
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Clip
- Part number: 65C292283
- Location: Bs 706 Str 18a
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT PEMCO IN DOTHAN ALA, FOUND CLIPS IN STRINGER 18A SHEAR BEAM NEEDED TO BE REPLACED AT BS 706.                                CORRECTIVE ACTION:                               REMOVED OLD                CLIPS, FABRICATED AND INSTALLED NEW CLIPS IAW SB 737-53-1066 AND 737 SRM 51-20-04.
